MAUDE Adverse Event Report: MEDTRONIC MEDICAL COSTA RICA S.R.L. CD HORIZON; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC MEDICAL COSTA RICA S.R.L. CD HORIZON; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 7540020
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, distributor) regarding a patient having spinal deformity correction procedure for thoracolumbar scoliosis.It was reported that difficulties arose while inserting the rods due to the severity of the scoliosis.Thread damage (stripped threads) occurred in locking screws, which were subsequently deemed unusable and replaced with new ones.There were no patient complications have been reported as a result of this event.Additional information was received via manufacturer representative that the reported event occurred during normal usage of device.
 
Additional Manufacturer Narrative
H6: fdm/annex b code has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC MEDICAL COSTA RICA S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS  20113
Manufacturer (Section G)
MEDTRONIC MEDICAL COSTA RICA S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS   20113
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23713662
Report Number3014725904-2025-00142
Device Sequence Number18716740
Product Code KWP
UDI-Device Identifier00885074457093
UDI-Public(01)00885074457093(11)230921(10)H5894995
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K052187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7540020
Device Catalogue Number7540020
Device Lot NumberH5894995
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/12/2026
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale